Keywords: normal index, perfect system, Hankel determinant
@article{IVM_2021_4_a5,
author = {A. P. Starovoitov and N. V. Ryabchenko},
title = {On the explicit representation of polyorthogonal polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--89},
year = {2021},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2021_4_a5/}
}
A. P. Starovoitov; N. V. Ryabchenko. On the explicit representation of polyorthogonal polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (2021), pp. 80-89. http://geodesic.mathdoc.fr/item/IVM_2021_4_a5/
[1] Nikishin E. M., Sorokin V. N., Ratsionalnye approksimatsii i ortogonalnost, Nauka, M., 1988 | MR
[2] Aptekarev A. I., Marcellán F., Rocha I., “Semiclassical multiple orthogonal polynomials and the properties of Jacobi-Bessel polynomials”, J. Approx. Theory, 90:1 (1997), 177–146 | DOI | MR
[3] Aptekarev A. I., “Multiple orthogonal polynomials”, J. Comput. Appl. Math., 99:1–2 (1998), 423–447 | DOI | MR | Zbl
[4] Aptekarev A., Kaliaguine V., Van Iseghem J., “The genetic sums' representation for the moments of a system of Stieltjes functions and its application”, Constr. Approx., 16 (2000), 487–524 | DOI | MR | Zbl
[5] Van Assche W., Coussement E., “Some classical multiple orthogonal polynomials”, J. Comput. Appl. Math., 127 (2001), 317–347 | DOI | MR | Zbl
[6] Aptekarev A. I., Branquinho A., Van Assche W., “Multiple orthogonal polynomials for classcal weights”, Transactions of the American Math. Soc., 355:10 (2003), 3887–3914 | DOI | MR | Zbl
[7] Kuijlaars A. B.J., Martínez-Finkelshtein A., Wielonsky F., “Non-intersecting squared Bessel paths and multiple orthogonal polynomials for modified Bessel weights”, Comm. Math. Phys., 286:1 (2009), 217–275 | DOI | MR | Zbl
[8] Natanson I. P., Konstruktivnaya teoriya funktsii, GITTL, M.–L., 1949 | MR
[9] Frank E., “Orthogonality properties of C-fractions”, Bull. Amer. Math. Soc., 55:4 (1949), 384–390 | DOI | MR | Zbl
[10] Van Rossum H., “Systems of orthogonal and quasi-orthogonal polynomials connected with the Padé table. I; II; III”, K. Nederl. Akad. Wetensch., Ser. A, 58 (1955), 517–534 ; 675–682 | DOI | MR | Zbl
[11] Beukers F., “A note on the irrationality of $\zeta(2)$ and $\zeta(3)$”, Bull. London Math. Soc., 11 (1979), 268–272 | DOI | MR | Zbl
[12] Sorokin V. N., “Approksimatsii Ermita–Pade dlya sistem Nikishina i irratsionalnost chisla $\zeta(3)$”, UMN, 49:2 (1994), 167–168 | MR | Zbl
[13] Kalyagin V. A., “Approksimatsii Ermita–Pade i spektralnyi analiz nesimmetrichnykh operatorov”, Matem. sb., 185:6 (1994), 79–100 | Zbl
[14] Aptekarev A. I., Kalyagin V. A., Saff E. B., “Higher-order three-term recurrences and asymptotics of multiple orthogonal polynomials”, Constr. Approx., 30:2 (2009), 175–223 | DOI | MR | Zbl
[15] Daems E., Kuijlaars A. B.J., “Multiple orthogonal polynomials of mixed type and non-intersecting Brownian motions”, J. Approx. Theory, 146:1 (2007), 91–114 | DOI | MR | Zbl
[16] Kuijlaars A. B.J., Zhang L.,, “Singular values of products of Ginibre random matrices, multiple orthogonal polynomials and hard edge scalings”, Comm. Math. Phys., 332:2 (2014), 750–781 | DOI | MR
[17] Mukhin E., Varchenko A., “Multiple orthogonal polynomials and a counterexample to the Gaudin Bethe Ansatz conjecture”, Trans. Amer. Math. Soc., 359:11 (2007), 5383–5418 | DOI | MR | Zbl